MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 AML HIGH OFFSET LG STAT 15.0MM; HIP FEMORAL STEM/SLEEVE

DEPUY ORTHOPAEDICS, INC. 1818910 AML HIGH OFFSET LG STAT 15.0MM; HIP FEMORAL STEM/SLEEVE
Catalog Number 155403150
Medical Device Problem Codes Corroded (1131); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/07/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
New etq record created in order to update etq (legal system) complaint number (b)(4).Reason for original complaint ¿ litigation papers allege the patient suffers from pain and elevated metal ion levels.Update 8/13/2012 - pfs was received.The part/lot information was identified.There is no new information that would change the outcome of the investigation.Update rec'd 12/07/2016 - the sales rep has reported the revision surgery.Patient was revised to address pain.Complaint updated 12/28/2016.Update oct 18, 2017: medical records received.After review of medical records for mdr reportability, in addition to what was previously reported, patient was also revised to address prosthetic wear and metal on metal reaction.Revision notes reported murky, blood-tinged fluid, brown thickened particulate debris typical for metal on metal reaction, discoloration, black discoloration of the trunion and neck, brown stained reactive tissue, and thickening and discoloration of the synovium.Added stem for the alleged elevated metal ions.This complaint was updated on: oct 26, 2017.
 
Additional Manufacturer Narrative
New etq record created in order to update etq (legal system) complaint number (b)(4).Reason for original complaint ¿ litigation papers allege the patient suffers from pain and elevated metal ion levels.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AML HIGH OFFSET LG STAT 15.0MM
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7038958
Report Number1818910-2017-29158
Device Sequence Number11016520
Product Code JDI
UDI-Device Identifier10603295058458
UDI-Public10603295058458
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K012364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2008
Device Catalogue Number155403150
Device Lot NumberXR3JD1003
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/18/2017
Supplement Date Received by Manufacturer01/09/2018
Initial Report FDA Received Date11/16/2017
Supplement Report FDA Received Date01/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR